This paper is only available as a PDF. To read, Please Download here.
Since 1955, urinary tract opacification secondary to absorption of orally or rectally administered iodinated contrast material has been recognized. Previously reported cases have involved relatively large volumes of full strength contrast necessary for fluoroscopic examination of the gastrointestinal tract. Our purpose is to report a case of urinary tract opacification in a patient who received a small amount of oral contrast in a dilute solution as preparation for computed tomography examination.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to Clinical Imaging
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Use of Urokon (Sodium-3-acetyl amino-2,4,6-triiodobenzoate) in roentgen study of the gastrointestinal tract.Radiology. 1955; 64: 867-873
- A sign of intestinal perforation.Radiology. 1962; 79: 401-407
- Urinary excretion of gastrografin as a sign of intestinal perforation.Br J Radio]. 1964; 37: 697-700
- Urinary excretion of gastrografin in abdominal emergencies.Br J Radiol. 1968; 41: 429-431
- Clinical evidence of intestinal absorption of gastrografin.Radiology. 1976; 118: 151-153
- The use of water soluble urographic contrast media in pediatric gastrointestinal studies.Br J Radiol. 1960; 33: 92-97
© 1987 Published by Elsevier Inc.